# SDR R61A201303300362

- Difficulty date: March 30, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 22,527 hours, 16,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE FORWARD RIGHT SEAT TRACK BEAM CORRODED BETWEEN FRAMES 14 AND 17.  MAINTNENANCE REMOVED AND REPLACED THE RIGHT FORWARD SEAT TRACK BEAM BETWEEN FRAMES 14 AND 17 IAW EMB SRM 51-40-00.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
